Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling sore and burning sensation while urinating after repeated intercourse. Any remedy?

DOCTOR OF THE MONTH - Sep 2012
Sep 2012
User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Question
HI,
On Saturday night I had intercourse several times with my boyfriend, by the end of it I started to get sore from the friction. The next morning when I went to the toilet I experienced extreme burning so I had a look at there is a small raw looking patch right next to my urethra. There is no pain unless I touch It or when I urinate.
Is this something I should be worried about or is kt likely to just be from the friction? Also how can I get it to heal and soothe it.
Thanks
Thu, 31 Jan 2013 in Women's Health
 
 
Answered by Dr. Das Arindam 20 minutes later
Hello,

Thank you for posting a query.

Look, your description sounds like a small area with inflammation due to frictions. As, the skin is damaged at that part, it looks raw.

Now, it is exposed to infection due to close relation with urethra.

First of all, try to avoid intercourse for 2 to 3 days.

Keep the area dry.

You can apply some Topical antibiotic agent like mupirocin group of ointment. It will prevent superimposed infection and will help in healing.

Right now, you do not need any extra medicine. Just wait and watch for 2 to 3 days. If you do not get any relief, consult with a general physician or gynecologist for clinical examination for the extent of damage, and for further management depending upon the clinical findings.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN